# SDR NWAA0956746

- Difficulty date: January 8, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N646NW
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY CEILING LIGHTS AT SAT 510 INOPERATIVE.  MAINT REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED GOOD, ACFT WAS RETURNED TO SERVICE.  (K)
